Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Noticed pain and some fluids out from both the ears. Liquid dries after some time and becomes layer like?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
i have some problem in mye both ears . there is a pain & some fluid is out from them .after some time that fluid dries and become a layer type.
Posted Mon, 30 Sep 2013 in General Health
Answered by Dr. Prasad 2 hours later
Brief Answer:
You need to see a doctor...

Detailed Answer:

Pain and discharge from ears is a sign of infection - either in the external ear or middle ear (ear drug separates these two parts). It is essential to visit a specialist who can examine your ears and assess the exact condition because some cases need surgical intervention.

Further you need to be started on antibiotic therapy to prevent infection and for faster healing. I use amox - clavulanic acid combination in such cases and pain killer initially. You will also need set of investigations importantly blood sugar too.

Therefore visit an ENT surgeon at the earliest. Do not use ear drops or try to probe your ear. Keep them clean and dry.

Hope this helps. Write back for clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor